# SDR ASOA201101034

- Difficulty date: May 19, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CARGO BAY ON RT FLOOR SUPPORT FROM FS 559+80 - 621.  REPAIRED IAW REO 601R-53-61-4074, REV.
